Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (10): 100203    DOI: 10.1088/1674-1056/19/10/100203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Homotopic mapping method of solitary wave solutions for generalized complex Burgers equation
Mo Jia-Qia, Chen Xian-Fengb
a Department of Mathematics, Anhui Normal University, Wuhu 241000, China; Division of Computational Science, E-Institutes of Shanghai Universities at Shanghai Jiaotong University, Shanghai 200240, China; b Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China Division of Computational Science, E-Institutes of Shanghai Universities at Shanghai Jiaotong University, Shanghai 200240, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn